# SDR ZW0A0101305

- Difficulty date: May 7, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 12,283 hours, 6,110 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE LT MAIN GEAR WELL, THE FWD INBOARD CORNER OF THE LT GEAR WELL DOOR FRAME WAS CRACKED.  STOP DRILLED CRACK AND INSTALLED 2 DOUBLERS PER SRM 53-01, FIG 2 SHEET 4.
